MAUDE Adverse Event Report: AESCULAP INC STEAM STER LOCKS ORANGE; STERILE TECHNOLOGY

AESCULAP INC STEAM STER LOCKS ORANGE; STERILE TECHNOLOGY
Model Number US906
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information or investigation results will be provided, if available.
 
Event or Problem Description
It was reported that there was an issue with orange indicator dot.According to the complaint description, the blue dot on the orange lock changed from blue to brown as expected during sterilization.Sometime later the indicator dot changed to white.There was no patient involvement.
 
Additional Manufacturer Narrative
Investigation results: as a lot number, photos, or returned product was not received, a targeted investigation could not occur.The complaint database was reviewed.As chemical indicators may be sensitive to environmental conditions, we do receive the occasional complaint for them.The complaint database will continue to be monitored for reoccurrence.It is important that steam indicator chemical indicators are stored correctly to ensure the product performs as expected.The product should be stored at 20 - 25°c average, with a relative humidity range of 30 - 70%.Avoid exposure to direct sunlight and/or heat sources.Store away from sterilants.Labeling is provided to guide the end user to avoid exposure to natural or uv lights, extreme heat sources, and residual sterilants.

Brand Name
STEAM STER LOCKS ORANGE
Common Device Name
STERILE TECHNOLOGY
Manufacturer (Section D)
AESCULAP INC
3773 corporate parkway
center valley PA 18034
MDR Report Key12365509
Report Number2916714-2021-00168
Device Sequence Number3974101
Product Code KCT
UDI-Device Identifier05055049091927
UDI-Public5055049091927
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K944864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS906
Device Catalogue NumberUS906
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/30/2021
Supplement Date Received by Manufacturer08/17/2021
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1